A simple nonlinear dynamic stability problem

B. J. Matkowsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

28 Scopus citations
Original languageEnglish (US)
Pages (from-to)620-625
Number of pages6
JournalBulletin of the American Mathematical Society
Volume76
Issue number3
DOIs
StatePublished - May 1970

Keywords

  • Dynamic stability
  • Formal asymptotic expansion
  • Nonlinear partial differential equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this